# SDR C77A20160222017

- Difficulty date: February 27, 2016
- Submitted: February 27, 2016
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,918 hours, 12,605 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095004
- Part serial: 0552
- Condition: Failed
- Location: Parking Brake
- Part time: 21,928 hours, 12,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PARKING BRAKE HYD FUSE FOR NR 1 HYD SYS OTBD BRAKES FAILED OPERATIONAL TEST OF TASK CARD 32-40-00-001.  R & R LT EMER HYD BRAKE FUSE IAW AMM 32-41-15 ON WO 20091921M2.  OPERATIONS CHECKED GOOD.
